Clarityn Allergy tablets contain loratadine, which is proven to be non-drowsy, and gets you back to feeling normal and free from allergy symptoms with a single daily dose.
Clarityn Allergy Tablets can relieve symptons such as sneezing, runny nose and itchy, burning eyes, whether these are due to hayfever or whether they occur all year round.
Clarityn Allergy Tablets may also be taken for allergic skin conditions such as rash, itching or urticaria (hives).
Each tablet contains : Loratadine 10mg. Also contains: Hydrous lactose, Maize starch, Magnesium stearate.